# SDR AALA200801390

- Difficulty date: May 25, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 50,494 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 18D HAS BROKEN SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT ROW 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
